# SDR USAA920071218

- Difficulty date: November 12, 2007
- Submitted: November 27, 2007
- Operation: Air carrier
- Aircraft: N625AW
- Make and model: Airbus A320-231
- Aircraft serial: 64
- Aircraft time: 58,010 hours, 25,997 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53472284002
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - C7 CHECK - 6016788, CORROSION ON FLOORBEAM, BS 3101/FR 65 - BS 3207/FR 67, -Y464.  REPLACED FLOORBEAM, BS 3101/FR 65 - BS 3207/FR 67, -Y464 IAW A320 SRM 51-72-11.
